top of page

Advil - Ibuprofen 200mg Coated Caplets - Advil is a powerful pain reliever that targets pain at its source. Whether it's a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis, or discomfort from the common cold, Advil delivers relief precisely where you need it. This fever reducer and pain medicine for adults is scientifically formulated to inhibit the chemicals in the body responsible for pain and fever. Each tablet contains 200mg of ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). With easy-to-swallow coated tablets, Advil provides relief that lasts up to 6 hours. Often, just one Advil tablet is sufficient for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief. Trusted by doctors for their own aches and pains, Advil has been a leading over-the-counter pain reliever for 35 years. When used as directed, Advil provides safe and effective pain relief. Tough on pain, gentle on the planet.

Advil - Ibuprofen 200mg. 24 Coated Caplets

$4.89Price
    bottom of page